Do Voluma and Belotero have crazy side effects such as swelling, black and blue bruising and scarring?
Doctor Answers 3
Voluma and Belotero injections
All fillers run the risk of some swelling and bruising but these are temporary side effects. I would definitely suggest that you find an expert with these facial injections for the best cosmetic results. Best, Dr. Green
Bruising & swelling after fillers
swelling but it's often hard to predict & may be an individual characteristic . Be patient & follow directions of your Dr !
Pain, Swelling, and Bruising after Voluma and Belotero
Best set of luck,
Suneel Chilukuri, M.D.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.